# SDR UALA2010032200955

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,512 hours, 13,474 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880581
- Part serial: 170
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED STARTS.  ACCOMPLISHED TEST AND APU FAILED INITIAL START TEST WITH MASTER SW TO START: FUEL SOL LT, IGNIT FUEL DIV, DE-OIL, BLEED RELAY LOP & HOT NEVER CAME.  STATIC CHECK RES CHECKED OK.    ACCOMPLISHED TEST WITH APU TESTER IAW MM AND APU FAILED INITIAL START UP TEST WITH MASTER SW TO ON APU WOULDN`T CRANK.  REPLACED IGNITER PLUG AND EXCITER BOX, INSPECTED CHIP DETECTORS FOUND NO METAL, APU STARTED NORMAL 3 TIMES, ENGINE STARTS AND PACK OPS NORMAL.
